MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE PLUS VER.2; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS CREATININE PLUS VER.2; ENZYMATIC METHOD, CREATININE
Model Number CREP G2
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable crep2 creatinine plus ver.2 results for multiple patient samples with the cobas 8000 cobas c 701 module serial number (b)(4) between (b)(6) 2021.The reporter stated the calibration looked different than other historical calibrations but was acceptable and qc was in range.Upon performing qc again, the reporter noticed a shift and decided to repeat a couple of patient samples and the results were not in agreement.The reporter then replaced the reagent pack, recalibrated and the calibration was typical of what was observed in the past.The reporter then repeated all samples tested between (b)(6) 2021.The following are examples of questionable results for 3 patient samples: sample id (b)(6).The initial result was 0.84 mg/dl.The repeated result was 1.06 mg/dl.Sample id (b)(6).The initial result was 0.91 mg/dl.The repeated result was 1.10 mg/dl.Sample id (b)(6).The initial result was 0.83 mg/dl.The repeated result was 1.03 mg/dl.The questionable results were reported outside of the laboratory.The repeated results were deemed correct and corrected reports were issued.
 
Additional Manufacturer Narrative
The investigation found level 1 of qc was outside 3sd on the date of the event and level 3 was acceptable.The investigation determined the customer¿s actions resolved the issue.

Brand Name
CREATININE PLUS VER.2
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12315760
Report Number1823260-2021-02354
Device Sequence Number3812383
Product Code JFY
UDI-Device Identifier04015630924998
UDI-Public04015630924998
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberCREP G2
Device Catalogue Number05168589190
Device Lot Number54103201
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer07/21/2021
Initial Report FDA Received Date08/12/2021
Supplement Report FDA Received Date09/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1